# SDR AUS20020312

- Difficulty date: April 5, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS44037
- Condition: Broken
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS FORWARD WINDSHIELD HAD TWO SCREWS WITH BROKENHEADS. SHANK AND THREADS STILL IN PLACE.
